# SDR CALA2025063006038

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 48,365 hours, 5,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSEAT EMERGENCY PATH LIGHT INOP AT 30F FLOOR PROX LIGHT INOP AT SEAT 30F INOP PLACARDS INSTALLED OK TO DEF INSEAT EMERGENCY PATH LIGHT INOP AT 30F COMPLIED WITH MEL REPLACED FLOOR PROXIMITY LIGHT AT SEAT 30F. OPS CK NORMAL. REF AMM 33-51-06.
